# SDR ASAA1149853

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 45,175 hours, 25,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2627039
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CRACKED 2 PLACES AT NR 3 SLAT.  REPAIRED BOTH CRACKS IAW ASA EA 400 57EA 05632.
